# SDR VNAA2024101630033

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 39,693 hours, 38,391 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: CC670115101
- Condition: Corroded
- Location: Zone 500 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED ON LH INBD MULTIFUNCTIONAL SPOILER CENTER BRACKET THAT IS ATTACHED TO THE SPOILER A GOUGE IN THE BRACKET.
